# SDR FDEA202201100776

- Difficulty date: January 10, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 75,648 hours, 25,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHTING LAMP INOP.       RELAMPED L1 DOOR SLIDE EMERGENCY LIGHT ASSEMBLY PER  AMM REF 33-51-06-2-1, PERFORMED SUCCESSFUL  EMERGENCY LIGHT TEST, OK FOR SERVICE.
